# SDR ASMF2019042306

- Difficulty date: February 1, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N377AR
- Make and model: Boeing 737-86J
- Aircraft serial: 37753
- Aircraft time: 28,549 hours, 13,171 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 58935642
- Part serial: 09342H1527
- Condition: Cracked
- Location: Cockpit
- Part time: 28,549 hours, 13,171 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING LANDING THE FLIGHT COMPARTMENT WINDOW GOT CRACKED. MAINTENANCE PERSONNEL PERFORMED REVISION IAW AMM 56-12-11, DETECTING THE LOWER LEFT CORNER UPPER WINDOW CRACKED, CHIPPED, DELAMINATED AND BUBBLES; SO THE RIGHT HAND WINDOW NUMBER 3 P/N 5-89356-42 WITH S/N 09342H1527 WAS REPLACED IAW AMM 56-11-21, TESTED CORRECT.
